# SDR USAASB99068

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 6558256275
- Condition: Failed
- Location: Rt Mlg
- Part time: 12,786 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FLT 1657 - SHORTLY AFTER T/O FROM EWR, CAPT REPORTED VIBRATION AFTER T/O AND SUSPECTED A BLOWN TIRE.  TOWER IN CLT WAS ADVISED AND CRASH TRUCKS SETUP FOR INBOUND FLT.  CAPT DECLARED AN EMERGENCY LANDING.  FLT LANDED SAFELY AT CLT, BUT SHEARED OFF THE REST OF THE NR 3 RIGHT MAIN LANDING GEAR TIRE.  FLT LOST HYDRAULICS AND HAD TO BE TOWED TO THE GATE.  MX REMOVED AND REPLACED THE BLOWN NR 3 MAIN LANDING GEAR TIRE AND WHEEL ASSEMBLY.  ALSO, REPLACED THE NR 4 MLG TIRE AND WHEEL ASSY.  REMOVED AND REPLACED BENT RIGHT MLG UPPER DOWNLOCK STRUT ASSY AND LOWER DOWNLOCK LINK ASSY PER MM 32-11-131.  STRAIGHTENED AND ADJUSTED BENT TARGET FOR RIGHT MLG DOWNLOCK SENSOR.  REPAIRED HYDRAULIC SYSTEM AND ANTI-SKID TRANSDUC
